Siddiqui, Muhammad, Rehman, Najma, Imran, Muhammad. (1397). Topological indices of some families of nanostar dendrimers. فناوری آموزش, 8(2), 91-103. doi: 10.22061/jmns.2018.3840.1033
Muhammad Kamran Siddiqui; Najma Abdul Rehman; Muhammad Imran. "Topological indices of some families of nanostar dendrimers". فناوری آموزش, 8, 2, 1397, 91-103. doi: 10.22061/jmns.2018.3840.1033
Siddiqui, Muhammad, Rehman, Najma, Imran, Muhammad. (1397). 'Topological indices of some families of nanostar dendrimers', فناوری آموزش, 8(2), pp. 91-103. doi: 10.22061/jmns.2018.3840.1033
Siddiqui, Muhammad, Rehman, Najma, Imran, Muhammad. Topological indices of some families of nanostar dendrimers. فناوری آموزش, 1397; 8(2): 91-103. doi: 10.22061/jmns.2018.3840.1033


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.